Alert archive / North Carolina / Special Weather Statements in 2021

Special Weather Statement, NWS Blacksburg, VA

September 8, 2021Wilkes County, North Carolina

NWS Blacksburg, VA issued this special weather statement at Sep 8, 2021, 4:03 PM EDT for Wilkes County, North Carolina. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 8, 2021, 4:03 PM EDT (20:03 UTC)
Expired
Sep 8, 2021, 4:30 PM EDT
In force
27 min
Issued by
NWS Blacksburg, VA
Hail
0.25 in
Wind
40

County Wilkes County, NC

The radar

The Roanoke radar (KFCX), 131 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.1 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2021-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1161 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2021-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1161 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
818 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

722 
WWUS81 KRNK 082003
SPSRNK

Special Weather Statement
National Weather Service BLACKSBURG VA
403 PM EDT Wed Sep 8 2021
 
NCZ001-002-018-019-082030-
Ashe NC-Wilkes NC-Watauga NC-Alleghany NC-
403 PM EDT Wed Sep 8 2021

...A strong thunderstorm will impact portions of 
southwestern Alleghany, central Wilkes, southeastern Watauga and
southeastern Ashe Counties in northwestern North Carolina through 430
PM EDT...

At 402 PM EDT, Doppler radar was tracking a strong thunderstorm over
Maple Springs, or near Wilbar, moving northeast at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Locations impacted include...
North Wilkesboro...
Laurel Springs...
Wilbar...
Deep Gap...
Mc Grady...
Glendale Springs...
and Mulberry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3621 8160 3646 8121 3625 8100 3607 8144
TIME...MOT...LOC 2002Z 238DEG 28KT 3622 8139 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

$$

ET

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Sep 8, 2:27 PM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Sep 8, 2:27 PM EDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
227 PM EDT Wed Sep 8 2021

.SYNOPSIS...
A cold front will move across the region this evening and stall just
east of the area until low pressure crosses the region on Thursday.
This pattern will keep isolated to scattered showers and storms in
our forecast through Thursday morning. High pressure will build into
the area by the end of the week and maintain a dry forecast into the
start of next week.

&&

.NEAR TERM /THROUGH THURSDAY/...
As of 200 PM EDT Wednesday...

...A cold front will cross the region overnight...

A cold front located from western TN northeast to central OH was
approaching the region. In advance of the front, low level winds
were experiencing a degree of convergence near the crest of the Blue
Ridge, and a lee side trough was establishing itself a little
farther west across the NC/VA Piedmont. We are still expecting the
bulk of the shower and thunderstorm activity the remainder of this
afternoon to be situated around these features. As we progress into
the evening hours, eyes turn west to the approach of the cold front
and showers and storms associated with it.

Through the night we expect scattered showers and storms to continue
just head and along the front. By daybreak Thursday, the front is
expected to be east of the area, but slowing in response to an area
of low pressure heading northeast along it through the Carolinas.
This will have the influence of lingering precipitation over our
region through the morning hours, until the low can move east of the
area.

By Thursday afternoon, we expect that all associated precipitation
will be east of the region, and sky cover will be clearing from west
to east since the late morning.

Low temperatures tonight will average about five to ten degrees
above normal with highs on Thursday near, or slightly below normal.

Confidence in the above weather scenario is moderate to high.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
As of 1250 PM EDT Wednesday...

     Tranquil Weather Conditions with Seasonable Temperatures
Through the Period...

A large area of surface high pressure will settle over the
region through the period. This area of high pressure will be
just northwest of the region Friday, over the region Saturday,
and then east of the area by Sunday. Meanwhile, an upper trough
across the eastern U.S. will deamplify and lift northeast out of
the area. By the weekend, essentially a broad subtropical ridge
will envelope much of the U.S. from west coast to east coast.
This will provide a dry weather pattern for the area.

A tropical depression moving northeast from the Gulf of Mexico
appears at this point to remain trapped by the mid-latitude
ridge and track east to northeast along the northeastern Gulf
Coast and across southern GA/FL and at this point have little to
impact on our forecast area. Thus the period should remain
precipitation free.

850mb temperatures will drop into the single digits at the
beginning of the period which will allow night time temperatures
to fall back into the 40s and 50s with daytime high temperatures
mostly in the 70s west to 80s east, although some of the higher
elevations and locations such as Burke's Garden may only see
highs near 70 for a couple of days.

/Confidence Levels in Forecast Parameters/
- Moderate to High Confidence in Temperatures,
- High Confidence in Precipitation Probabilities (~0%)
- Moderate to High Confidence in Wind Direction and Speed.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
As of 100 PM EDT Wednesday...

     Quiet and Mostly Dry Weather Conditions to Continue with
Above Normal Temperatures...

A broad subtropical upper ridge will remain over the region
through the period from west coast to east coast. This will
generally hold at bay any change of air mass or cooler weather
conditions. On the other hand, a large blob of hot air,
currently located across the western U.S. will begin to spread
eastward, albeit in a modified fashion. 850mb temperatures will
rise closer to +20C by the Sunday and into early next week. This
will allow daytime high temperatures to rise well into the 80s
and even approach 90 degrees in a few spots across the Piedmont.
Guidance temperatures looked way too warm for this time of year,
so these were reduced by several degrees across the board. In
general this entire summer, the GFS especially has over forecast
temperatures in the extended periods, so I generally lowered max
temperatures one category. On the other hand, low temperatures
looked reasonable. On average, min temperatures will be 10-15
degrees above normal with max temperatures about 10 degrees
above normal through the period.

Rain chances should remain near 0% through the period with any
potential chance for rain coming a day or two after the end of
this period, namely Wed-Thu of next week. Even so, only the GFS
is advertising much of anything even then at this point.

/Confidence Levels in Forecast Parameters/
- Moderate to High Confidence in Temperatures,
- Moderate to High Confidence in Precipitation Probabilities,
- Moderate to High Confidence in Wind Direction and Speeds.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
As of 140 PM EDT Wednesday...

Mix of MVFR and low end VFR ceilings will continue across the
region this afternoon, along with developing isolated showers
and storms. Visibilities should remain VFR except for brief
visits to sub-VFR under the heaviest of the showers and storms.

Heading into and through the evening hours, isolated showers and
storms will continue as a cold front passes into and across the
area. Ceilings will trend lower across the mountains in the wake
of the cold front with the IFR/MVFR range common in areas around
or a little after midnight. Pockets of fog and stratus will also
develop, especially within the river valleys and those areas
that receive the moderate to heavy rain this afternoon and
evening.

Scattered showers and storms will exit the region Thursday
morning from west to east, and ceilings and visibilities will
improve through mid-day.

Confidence in the above aviation scenario is moderate to high.

Extended Aviation Discussion...

Other than some late night/early morning patchy mountain/valley
fog, VFR conditions are expected Thursday through Monday as
high pressure settles over the region.

Confidence in the above extended aviation scenario is high.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...DS
NEAR TERM...DS
SHORT TERM...RAB
LONG TERM...RAB
AVIATION...DS
Hazardous weather outlook, Sep 8, 10:22 AM EDT, 5 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
1022 AM EDT Wed Sep 8 2021

NCZ001-002-018-VAZ007-009>016-018>020-022>024-WVZ042>044-507-508-
091430-
Ashe-Alleghany NC-Watauga-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-
Montgomery-Grayson-Carroll-Craig-Alleghany VA-Bath-Roanoke-Botetourt-
Rockbridge-Mercer-Summers-Monroe-Eastern Greenbrier-
Western Greenbrier-
1022 AM EDT Wed Sep 8 2021

This Hazardous Weather Outlook is for northwest North Carolina,
southwest Virginia, west central Virginia and southeast West
Virginia.

.DAY ONE...Today and tonight.

Isolated to scattered thunderstorms are expected this afternoon and
early evening. A few of these storms may contain damaging winds.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Reports should be submitted by
phone by calling 1-866-215-4324, social media, by email at
rnk.skywarn@noaa.gov or online at www.weather.gov/rnk.

NCZ003>005-019-020-VAZ017-032>035-043>045-091430-
Surry-Stokes-Rockingham-Wilkes-Yadkin-Floyd-Patrick-Franklin-Bedford-
Amherst-Henry-Pittsylvania-Campbell-
1022 AM EDT Wed Sep 8 2021

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia,
southwest Virginia and west central Virginia.

.DAY ONE...Today and tonight.

Isolated to scattered thunderstorms are expected this afternoon and
early evening. A few of these storms may contain damaging winds. Hail
may also accompany one or two of the storms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Reports should be submitted by
phone by calling 1-866-215-4324, social media, by email at
rnk.skywarn@noaa.gov or online at www.weather.gov/rnk.

NCZ006-VAZ046-047-058-059-091430-
Caswell-Appomattox-Buckingham-Halifax-Charlotte-
1022 AM EDT Wed Sep 8 2021

This Hazardous Weather Outlook is for north central North Carolina,
central Virginia and south central Virginia.

.DAY ONE...Today and tonight.

Isolated to scattered thunderstorms are expected this afternoon and
early evening. A few of these storms may contain damaging winds. Hail
may also accompany one or two of the storms. An isolated tornado is
also possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Reports should be submitted by
phone by calling 1-866-215-4324, social media, by email at
rnk.skywarn@noaa.gov or online at www.weather.gov/rnk.

In the hours before

Special weather statement, Sep 8, 2:51 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
251 PM EDT Wed Sep 8 2021

VAZ022-033-034-081930-
Franklin VA-Roanoke VA-Bedford VA-
251 PM EDT Wed Sep 8 2021

...A strong thunderstorm will impact portions of
southeastern Roanoke, central Bedford and northeastern Franklin
Counties and the southeastern City of Roanoke through 330 PM EDT...

At 250 PM EDT, Doppler radar was tracking a strong thunderstorm near
Burnt Chimney, or near Boones Mill, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Roanoke...
Bedford...
Boones Mill...
Stewartsville...
Huddleston...
Moneta...
and Burnt Chimney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near Smith Mountain Lake, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3707 7998 3720 8003 3741 7947 3714 7939
TIME...MOT...LOC 1850Z 251DEG 25KT 3717 7986

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

ET
Special weather statement, Sep 8, 2:54 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
254 PM EDT Wed Sep 8 2021

NCZ003-020-081945-
Yadkin NC-Surry NC-
254 PM EDT Wed Sep 8 2021

...A strong thunderstorm will impact portions of
south central Surry and northwestern Yadkin Counties through 345 PM
EDT...

At 254 PM EDT, Doppler radar was tracking a strong thunderstorm near
Burch, or near Jonesville, moving east at 10 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Elkin...
Fairview...
Jonesville...
Boonville...
Nebo...
Level Cross...
and Rockford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3621 8085 3626 8087 3640 8059 3621 8054
TIME...MOT...LOC 1854Z 259DEG 9KT 3624 8078

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

RAB
Special weather statement, Sep 8, 3:15 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
315 PM EDT Wed Sep 8 2021

VAZ033-034-044-082000-
Franklin VA-Bedford VA-Pittsylvania VA-
315 PM EDT Wed Sep 8 2021

...A strong thunderstorm will impact portions of
northwestern Pittsylvania, south central Bedford and east central
Franklin Counties through 400 PM EDT...

At 315 PM EDT, Doppler radar was tracking a strong thunderstorm near
Rocky Mount, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Rocky Mount...
Penhook...
Smith Mountain Lake State Park...
Western Smith Mountain Lake...
Pittsville...
Union Hall...
and Sontag.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near Smith Mountain Lake, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3690 7988 3706 7990 3716 7947 3690 7942
TIME...MOT...LOC 1915Z 260DEG 19KT 3698 7983

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

ET
Special weather statement, Sep 8, 3:19 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
319 PM EDT Wed Sep 8 2021

VAZ034-082000-
Bedford VA-
319 PM EDT Wed Sep 8 2021

...A strong thunderstorm will impact portions of
northwestern Bedford County through 400 PM EDT...

At 319 PM EDT, Doppler radar was tracking a strong thunderstorm near
Montvale, moving northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Bedford...
Montvale...
Stewartsville...
Peaks Of Otter Recreation Area...
Thaxton...
and Peaks Of Otter Summit.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3750 7949 3731 7940 3727 7982 3733 7983
      3735 7979 3737 7978 3738 7977 3738 7979
      3740 7981 3746 7963 3746 7961 3745 7959
      3747 7958
TIME...MOT...LOC 1919Z 237DEG 14KT 3733 7972

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

ET
Local storm report, Sep 8, 3:47 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
347 PM EDT WED SEP 8 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     HAIL             3 NNE ROARING RIVER     36.26N 80.99W
09/08/2021  M0.50 INCH       WILKES             NC   TRAINED SPOTTER

&&

PJH
Special weather statement, Sep 8, 4:03 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
403 PM EDT Wed Sep 8 2021

NCZ001-002-018-019-082030-
Ashe NC-Wilkes NC-Watauga NC-Alleghany NC-
403 PM EDT Wed Sep 8 2021

...A strong thunderstorm will impact portions of
southwestern Alleghany, central Wilkes, southeastern Watauga and
southeastern Ashe Counties in northwestern North Carolina through 430
PM EDT...

At 402 PM EDT, Doppler radar was tracking a strong thunderstorm over
Maple Springs, or near Wilbar, moving northeast at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
North Wilkesboro...
Laurel Springs...
Wilbar...
Deep Gap...
Mc Grady...
Glendale Springs...
and Mulberry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3621 8160 3646 8121 3625 8100 3607 8144
TIME...MOT...LOC 2002Z 238DEG 28KT 3622 8139

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

ET

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 10:48 AM EDTSpecial Weather StatementRNKCity of Danville42 min
Sep 8, 11:49 AM EDTSpecial Weather StatementRNKCharlotte56 min
Sep 8, 1:21 PM EDTSpecial Weather StatementRNKCarroll54 min
Sep 8, 1:24 PM EDTSevere Thunderstorm WarningRNKCarroll37 min
Sep 8, 1:32 PM EDTSevere Thunderstorm WarningRNKCarroll58 min
Sep 8, 2:02 PM EDTSpecial Weather StatementRNKFloyd43 min
Sep 8, 2:20 PM EDTSevere Thunderstorm WarningRNKPatrick26 min
Sep 8, 2:22 PM EDTSpecial Weather StatementRNKFloyd23 min
Sep 8, 2:43 PM EDTSevere Thunderstorm WarningRNKFloyd, Franklin30 min
Sep 8, 2:51 PM EDTSpecial Weather StatementRNKBedford39 min
Sep 8, 3:15 PM EDTSpecial Weather StatementRNKFranklin45 min
Sep 8, 3:19 PM EDTSpecial Weather StatementRNKBedford41 min
Sep 8, 3:24 PM EDTSevere Thunderstorm WarningRNKBedford, Botetourt, Rockbridge36 min
Sep 8, 4:10 PM EDTSpecial Weather StatementRNKCity of Buena Vista35 min
Sep 8, 10:00 AM EDTSpecial Weather StatementRNKCaswell, Rockingham, Stokes60 min
Sep 8, 11:07 AM EDTSpecial Weather StatementRNKPerson38 min
Sep 8, 12:34 PM EDTSpecial Weather StatementRNKAlleghany56 min
Sep 8, 12:35 PM EDTSpecial Weather StatementRNKWilkes40 min
Sep 8, 1:27 PM EDTSpecial Weather StatementRNKSurry63 min
Sep 8, 1:47 PM EDTTornado WarningRNKSurry28 min
Sep 8, 2:15 PM EDTSevere Thunderstorm WarningRNKSurry, Wilkes29 min
Sep 8, 2:34 PM EDTSpecial Weather StatementRNKWilkes56 min
Sep 8, 2:54 PM EDTSpecial Weather StatementRNKSurry51 min
Sep 8, 3:04 PM EDTSevere Thunderstorm WarningRNKWilkes56 min
Sep 8, 3:31 PM EDTSevere Thunderstorm WarningRNKSurry, Yadkin33 min
Sep 8, 6:06 PM EDTSpecial Weather StatementRNKYadkin24 min
Sep 8, 6:34 PM EDTSpecial Weather StatementRNKForsyth26 min
Sep 8, 7:01 PM EDTSpecial Weather StatementRNKStokes29 min
Sep 8, 7:40 PM EDTSpecial Weather StatementRNKStokes35 min
Sep 8, 6:28 PM EDTSpecial Weather StatementRNKGreenbrier32 min

Nearby

Special Weather Statements in North Carolina, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.